It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2003, 10:45 AM   #1
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post Please Help Me :-(

Hey Guys,

I am soooooooooooooo upset today....I woke up at 6am this morning due to an itchy feeling on my face...When I looked in the mirror it was a hugeeeeeeeee cyst forming on my face....Tommorrow it will be three weeks on Retin-A for me...When will it help?? When will this misery end??? I am a mess today both physically and emotionally....I refuse to eat today.....I want to go bad to sleep...Sleeping is the only time I forget about all the pain my acne is giving me...

 
Old 09-07-2003, 11:07 AM   #2
Newbie
 
Join Date: Sep 2003
Location: oklahoma city ok
Posts: 5
shanesmom HB User
Post

don't give up. I have the same problem. BIG cyst on my face it really bothers me. I have a 9 yr old some and I am really embaressed when his friends are over and I don't have makeup on. I look scary. you can make a paste of baking soda and water this will draw the infection out and use warm packs on it this will help to draw it out also. this has helped me. I am now trying Proactiv I hope it works.

[This message has been edited by shanesmom (edited 09-07-2003).]

 
Sponsors Lightbulb
   
Old 09-07-2003, 11:22 AM   #3
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Thanks for your reply...I will try the baking soda thing...I actually have many cysts, the one this morning is yet another one for my collection...My eyes are swollen from crying since the morning...Fought with all the people I love, so much grief..

 
Old 09-07-2003, 12:19 PM   #4
Senior Member
 
Join Date: Jun 2003
Location: California
Posts: 262
anth0r HB User
Post

It's when I read these posts that I realize how trivial my acne is compared to others and yet I complain about it a lot. As for Retin-A, I'd say to give it more time, at least untill you reach the 8 week period. Also try to get on some anti-biotics, these really help despite all the bad talk you hear about them, they stop the production of bacteria which is a big cause of acne...

 
Old 09-07-2003, 12:26 PM   #5
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

How bad is your acne Anthor??? What type is it??? Maybe I should be on stronger meds than u...

 
Old 09-07-2003, 12:49 PM   #6
Senior Member
 
Join Date: Jun 2003
Location: California
Posts: 262
anth0r HB User
Lightbulb

Well, the dermatologist had told me that my acne was given a 4 our of 5 rating, 5 being the worst. I had cycstic acne, it wasn't bad though and pastular (I think that's what it's called when you get the whitehead zits) acne.

Maybe you should be on something stronger, but maybe all you need to do is add antibiotics into your regimen! I'd highly, extremely, urge you to talk to you doctor about this! It could possible mean the difference between clearing and not clearing!

What is concentration is your Retin-A Micro right now? I know they have higher concentrations for people with the more stubborn acne.

Retin-A is a great product that's prescribed by almost every dermatologist to treat acne, it's CLOSELY related to Accutane because they both come from TRETINOIN, so I'd imagine it can work miracles for some people just like Accutane has.

Accutane=Isotretinoin
Retin-A=Tretinoin

But seriously, check into the antibiotics, try to get on minocycline or doxycycline, i've experienced great results while on them!

....AND DONT GIVE UP!

 
Old 09-07-2003, 01:02 PM   #7
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Thanks for the encouragement Anthor....It means a lot to me...As for the Retin-A, I'm on 0.025%....What about you???? I will definately look into oral antibiotics...Thanks so much...One more thing, what helped your cystic ance?? Your right about Retin-A being like Accutane, makes it more encouraging to use now....

 
Old 09-07-2003, 01:26 PM   #8
Senior Veteran
 
Join Date: Aug 2003
Location: Arizona, USA
Posts: 560
lovely.lady HB User
Smile

I take Doxycycline... I don't think it did anything for me, but who knows it could work for you! Have you tried ProActiv, Product_Queen? That is the only thing that works for me.

 
Old 09-07-2003, 02:38 PM   #9
Member
 
Join Date: Aug 2003
Location: Texas
Posts: 94
GRRRRRRRRR HB User
Post

Whenever I get those itchy under the skin ones, I use Clearasil adult care (it has sulfur in it) and put a huge dollop on it and leave it on as long as I can (like overnight or around the house). When I do this it either shrinks them until they are gone or it brings them to the surface as a regular whitehead. Usually they are gone in a day or two.

 
Old 09-07-2003, 02:46 PM   #10
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Your sooo right GRRRRR, they are always under the skin with a small whitehead above the bump......Its still not shrinking, hope it heals sooonnnn!! Do u know why they are soo itchy??? Must be something we can do to prevent it from forming when it starts itching....

 
Old 09-07-2003, 03:04 PM   #11
Senior Member
 
Join Date: Jun 2003
Location: California
Posts: 262
anth0r HB User
Post

I'm also on the .25% cream retin-a...my cystic acne wasn't bad at all--i don't think, but the first time differin/mino/clindamycin got me 100% clear, my acne was mild back then, now it's moderate

 
Old 09-07-2003, 03:09 PM   #12
Veteran
 
Join Date: May 2003
Location: Canada
Posts: 371
FuzzyWuzzy HB User
Post

Im still trying to ****in fade the red mark that has been left from my cyst when it was here. The cyst was gone like a month ago, but the mark is stil here......pinkish red colour......grrrr

How can I fade this ****er!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!!!!!

 
Old 09-07-2003, 03:13 PM   #13
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Hey Fuzzy,

Do u use topicals??? Those help fade the red marks over time...I would prefer red marks over bumps anyday!!

 
Old 09-07-2003, 03:24 PM   #14
Veteran
 
Join Date: May 2003
Location: Canada
Posts: 371
FuzzyWuzzy HB User
Post

What kind of topicals?

Ive tried Polysporin, cortisone cream, it works for the time being.....but then the next day it'll be red again, back to where I was before........pisses me off!!!

 
Old 09-07-2003, 03:29 PM   #15
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Fuzzy,

If you are willing to spend the money you should try Kinerase cream....Its got some plant extracts in it that promote skin rejuvenation without the side effects and redness that Retin-A gives...It does the same thing as Retin-A though in term of bringing new skin to the surface faster..Look it up on the internet...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Constant phlegm/snorting problem - please help andyshan Ear, Nose & Throat 15 09-05-2012 07:38 AM
Arthroscopy procedure PLEASE HELP! yoga gal TMJ Disorder -TemporoMandibular Joint 75 02-25-2011 04:18 AM
Please read! Mystery of Exercise and Ear Pressure JPSpecial Ear, Nose & Throat 4 07-09-2010 10:40 AM
Lost biopsy; sentinel node biopsy--please help reagan1861 Cancer: Skin 4 05-04-2010 07:38 PM
Does this sound like Crohn's disease to you? Please help me find answers! PurpleMonkey Crohn's Disease / Ulcerative Colitis 2 05-01-2010 01:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!